# SDR DXTA200702560

- Difficulty date: October 22, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,712 hours, 7,927 cycles
- Engine: Pwa JT15D5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE BRAKES ARE EXTREMELY MUSHY.  LT PEDAL GOES ALMOST TO THE FLOOR.  ACCOMPLISHED BRAKE BLEED ON LT AND RT BRAKES AND SERVICED RESERVOIR WITH HYDRAULIC FLUID.  BRAKING SYSTEM FUNCTIONS NORMALLY AT THIS TIME COMPLIED.  WORK IAW CITATION.  560 MM CHAPTER 32-42-00
